U.S. doctors online nowAsk doctors free
NY
A female asked:

What does it mean when your hyper thyroidism symptoms start to go away while on medication?

1 doctor answer2 doctors weighed in
Dr. Barbara Hummel
Family Medicine 33 years experience
Hyperthyroid: Hopefully, it means that the medication is controlling the overactive thyroid. Follow closely with your physician for blood tests to make sure that it doesn't go too far the other direction and you end up with an underactive thyroid.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 29-year-old female asked:
1 doctor answer3 doctors weighed in
A 42-year-old member asked:
2 doctor answers6 doctors weighed in
A 36-year-old member asked:
1 doctor answer5 doctors weighed in
A 39-year-old member asked:
1 doctor answer1 doctor weighed in
A 26-year-old female asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 3, 2018

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.